# SDR CALA2024092302467

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N37507
- Make and model: Boeing 737-9
- Aircraft serial: 43437
- Aircraft time: 13,320 hours, 4,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EMERGENCY LIGHTS FAIL OPS CHECK, TRANSCRIBED FROM HAECO GSO NR 9288540 REMOVED AND REPLACED CHARGER ASSY AND BATTERY PACKS AND OPS CHECK GOOD IAW BOEING AMM 33-51-06-960-802.   REMOVED AND REPLACED ALL CHARGER ASSEMBLIES AND BATTERY PACKS.
